Dweii Posted March 10, 2006 Share Posted March 10, 2006 I didn't really know where to post this, I was thinking the sleep disorders forum, but since this is mostly about meds I thought this was better. Mods, please move it if you can find a better place for it! Ever since starting Lamictal, which I'm hoping to go off soon since it doesn't do shit for mania nor depression, I have problems sleeping. I've NEVER had problems with sleeping before. Ever. I've always gone to sleep in five minutes and then slept like a baby. Since I added Geodon, it's been worse. It seems to be very stimulating for me. I couldn't find this in the PI sheet, just "restlessness". But then again, I always get the weird side effects. (Like when I was on Edronax I couldn't look at bright colours cause I instantly got a headache. This was very annoying since it was summer and the sky was too damn blue. Ok, off topic ends here.) And the Lamictal PI sheet mentions nothing about insomnia either. Just tiredness. Could any of these meds be causing this? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.